# SDR GTIA030078

- Difficulty date: February 18, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE AT EMERGENCY LIGHT TERMINAL END.  REPLACED TERMINAL END.  EMERGENCY LIGHT GROUND OPS CHECKS GOOD.  (M)
